advertisement
Question
Posted by: Kelly | 2007/06/22

Re: 3 month Injection

Subject: 3 Month Injection..
Posted by: Kelly
Message:
Hi,

This is my history:
About five years ago I went on the 3mnth injection (I was 17 at the time). I was only on it for 6 months and throughout the 6 months I wasn't menstruating. I started getting my periods a year later and ever since they haven't been regular (I'm 22 now) - I would skip 2-3 months at times. Is this normal?

Please help.
Thank you.
Date: 21/6/2007

Subject:
Posted by: Cyberdoc
Message:
Dear Kelly
the injection can suppress menstruation. If you want to be more regular, it may help to go onto a contraceptive pill for a few months just to get your body into a rythm again.
Date: 21/6/2007



HI Doc,

Something I forgot to add:
I was on the pill for about 4 months last year (May - Aug). During which my periods were regular, but as soon as I stopped my cycle was all messed up again:
After I stopped taking the pill (Aug) I only get my period sometime in Oct., then on the 10th of January, then on the 5th of May. I had a bit of spotting on the 11 June, but it was only for a very short while.
I'm going to see my GP soon. Is there anything that could be wrong?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Kelly
You may be anovulatory which means that you do not make an egg cell every month. Unless you want to become pregnant, this does not necessarily pose a problem. It could also be due to low weight, excessive exercise, thyroid hormone levels. Let your GP do a good examination with some blood tests to try and identify the problem.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement